International Journal of Statistics and Applied Mathematics
2018, Vol. 3, Issue 5, Part A
More about edge domination in hyper graph
Author(s): DK Thakkar and VR Dave
Abstract: In this paper we further prove more results about edge domination in hypergraphs. In particular we prove necessary & sufficient conditions under which the edge domination number of a hypergraph increases or decreases when a vertex is removed from the hypergraph. We have proved that a subset F of E (G) is an edge dominating set of G iff it is a dominating set in G* (Where G* is dual hypergraph of G) also we have proved that if gE (G-v) > gE (G) & if F is a minimum edge dominating set of G then there is an edge e containing v ' e Î F & Prn [e, F] contains two distinct edges.